M. R. Sait-Ametov

Search this author in Google Scholar


Articles: 3

Remarks on the Green functions of elliptic pseudo-differential operators over the field of $p$-adic numbers

Anatoly N. Kochubei, Mustafa R. Sait-Ametov

Methods Funct. Anal. Topology 11 (2005), no. 1, 60-62

Properties of 2-adic Green functions

M. R. Sait-Ametov

Methods Funct. Anal. Topology 10 (2004), no. 2, 69-85

On a Gaussian free measure on the space of distributions over the field of p-adic numbers

M. R. Sait-Ametov

Methods Funct. Anal. Topology 7 (2001), no. 2, 22-34


All Issues